# SDR DHL2007806539

- Difficulty date: April 8, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 86,284 hours, 27,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Bs 1580
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME DEFORMED STA 1580.000 L-21L.  PERFORMED MAJOR REPAIR IAW SRM 53-4-1 FIG 51.  REMOVED DAMAGED FRAME SEGMENT IAW SRM 53-1-0 PG 1, SRM 51-1-20D.  FABRICATED NEW FRAME SEGMENT P/N 2645791 (7075"0" 0.071") IAW SRM 53-4-1 FIG 51 SHEET 21 ITEM "A", SRM 51-2-0 FIG 52, SRM 53-2-0 FIG 2 SHEET 1, SRM 53-2-0 FIG 2 SHEET 8, TR NR 53-110 DATED 11-10-00. FABRICATED (2EA) SPLICE ANGLES (7075"0" 0.071") IAW SRM 53-2-0 FIG 2 SHEET 5, TR NR 53-125 DATED 08-31-01, SRM 53-2-0 FIG 2 SHEET 7, TR NR 53-110 DATED 11-10-00.  HEAT TREATED FRAME SEGMENT AND (2EA) SPLICE ANGLES FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAY
